Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 17, 2012White County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 17, 2012, 3:39 PM EDT for White County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2012, 3:39 PM EDT (19:39 UTC)
Expired
Jul 17, 2012, 4:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County White County, GA

The radar

The Greer radar (KGSP), 141 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2377 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

781 
WWUS82 KFFC 171939
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT TUE JUL 17 2012

GAZ016-172015-
339 PM EDT TUE JUL 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHITE COUNTY
UNTIL 415 PM EDT...

AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HELEN...MOVING SOUTH AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITE COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WHITLEY GAP SHELTER...SMITHGALL WOODS CONSERVATION
AREA...UNICOI STATE PARK...ANNA RUBY FALLS...ROBERTSTOWN...HELEN...
SAUTEE...QUALATCHEE LAKE...CLEVELAND AND MOSSY CREEK. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3474 8362 3468 8363 3466 8365 3464 8364
      3451 8368 3454 8385 3456 8387 3459 8386
      3462 8387 3478 8382
TIME...MOT...LOC 1939Z 015DEG 12KT 3467 8374

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 17, 2:00 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 17, 2:00 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 PM EDT TUE JUL 17 2012

.PREV DISCUSSION... /ISSUED 113 PM EDT TUE JUL 17 2012/

UPDATE...
QUICK UPDATE TO TWEAK POPS AND WX BASED ON CURRENT TRENDS. TWEAKED
DOWN TEMPS A LITTLE BASED ON MORNING CLOUDS AND EXPECTED PRECIP.
NEW WATCH CONFINED TO FAR SOUTHERN COUNTIES BUT COULD SEE ISOLD
SEVERE STORMS JUST ABOUT ANYWHERE. CONVECTION ALLOWING MODELS...ESP
RECENT HRRR RUNS...FAVORING SOUTHERN GA...NE GA AND ERN ATL METRO THRU
21Z THEN NW GA AFTER 21Z. SEEMS REASONABLE. MID LEVEL CLOUDS
FINALLY DISSIPATING WHICH SHOULD ALLOW TEMPS TO CLIMB QUICKLY.
CAPE ALREADY NEAR 3000 J/KG BASED ON SPC MESOANALYSIS. 0-1KM AND
0-6KM SHEAR VERY WEAK SO EXPECT SLOW MOVING PULSE STORMS YET
AGAIN. PW NEAR 1.9 INCHES SO VERY HEAVY RAINFALL LIKELY WITH ISOLD
FLOODING POSSIBLE.

SNELSON

PREV DISCUSSION... /ISSUED 723 AM EDT TUE JUL 17 2012/

SHORT TERM /TODAY THROUGH WEDNESDAY NIGHT/...
/ISSUED AT 355 AM EDT TUE JUL 17 2012/
A COMBINATION OF TWO MAIN FEATURES WILL BE THE FOCUS FOR
THUNDERSTORM DEVELOPMENT THROUGH 48 HOURS. AN H5 LOW JUST OFF THE
GA/FL COAST WAS MOVING ONSHORE AND THE GFS/NAM HAVE A GOOD HANDLE ON
THIS. THIS LOW WILL STALL OVER NORTH FL/SOUTH GA AND CONTINUE TO
PUMP IN ATLANTIC MOISTURE TO THE CWA. THIS UPPER LOW WAS ALSO
PULLING A WEAK SHORT WAVE INTO THE CWA. AT THE SAME TIME A LEE SIDE
TROUGH WAS DEVELOPING FROM LGC TO UPSTATE SOUTH CAROLINA. THE
COMBINATION OF THESE ARE BRINGING THE THREAT OF THUNDERSTORMS TO THE
CWA WITH THE MAIN THREAT DURING DAYTIME HEATING BOTH TODAY AND
WEDNESDAY. THE HIGHEST PROBABILITIES WILL BE IN THE VICINITY OF THE
UPPER LOW...ACROSS CENTRAL GA. THIS WILL ALSO HAVE A PLAY ON TEMPS.
MOST AREAS MONDAY SAW TEMPS IN THE LOW TO MID 90S...HOWEVER IN AREAS
THAT GOT RAIN...TEMPS STRUGGLED TO GET OUT OF THE UPPER 80S. NO
CHANGE IN AIRMASS THROUGH WEDNESDAY AND THIS SHOULD YIELD A
PERSISTENCE IN TEMP FORECASTS.

17

LONG TERM /THURSDAY THROUGH MONDAY/...
/ISSUED AT 355 AM EDT TUE JUL 17 2012/
MODEL AGREEMENT THROUGH THE WEEKEND IS FAIRLY GOOD...WITH ATLANTIC
RIDGE REMAINING OFF THE EAST COAST AS UPPER LEVEL ENERGY REMAINS
ACROSS THE SOUTHEAST. TROUGH STRETCHES DOWN THE APPALACHIANS AND
EXTENDS INTO NORTH AND CENTRAL GEORGIA THROUGH THE LATER HALF OF
THE WEEK AS SURFACE LOW EXPECTED TO DEVELOP OVER THE CAROLINAS
INTO THE WEEKEND. IN ADDITION...A FRONTAL BOUNDARY PUSHES INTO THE
TENNESSEE VALLEY BY THE END OF THE WORK WEEK...AND INTO NORTH
GEORGIA BY SUNDAY MORNING. THE COMBINATION OF THESE FEATURES WILL
KEEP AMPLE MOISTURE AND ENOUGH INSTABILITY TO SUPPORT GOOD CHANCE
POPS ACROSS THE MAJORITY OF THE AREA THROUGH SUNDAY. BY NEXT
WEEK...MODEL SOLUTIONS DIFFER...THOUGH NOT AS SIGNIFICANTLY AS IN
DAYS PAST. EXTENDED MODELS AGREE WITH YET ANOTHER FRONTAL BOUNDARY
PUSHING INTO THE REGION BY TUESDAY AFTERNOON...BUT EXPECTED
IMPACTS DIFFER. ECMWF 1-2C COOLER WITH 850MB TEMPERATURES THAN THE
GFS AS THIS EARLY WEEK EVENT UNFOLDS. AS A RESULT...COULD SEE
SLIGHTLY COOLER HIGHS AS EARLY AS SUNDAY...WITH MORE SEASONAL
AFTERNOON TEMPS IN THE UPPER 80S. GRADUAL WARMING TREND EXPECTED
INTO TUESDAY WITH HIGHS BACK IN THE LOW 90S.

PRECIP ACTIVITY THROUGH THE EXTENDED WILL INCREASE EACH
AFTERNOON...COUPLED LARGELY WITH THE DIURNAL HEATING.
MOIST ENVIRONMENT WILL PERSIST THROUGH THE WEEK AND INTO THE
WEEKEND...WITH MODEL SOUNDINGS INDICATING PRECIPITABLE WATER
VALUES NEARING 2.0 INCHES.

31

&&

.AVIATION...
18Z UPDATE...
PRIMARY CONCERN IS TIMING AND LIKELIHOOD OF TSRA THIS AFTERNOON.
MOST LIKELY TIME FOR TSRA IS 18Z-22Z WITH DECREASING COVERAGE
AFTER. COULD SEE WIND GUSTS TO 25KTS WITH ANY STRONG STORMS. HAVE
INCLUDED VCSH FOR 22Z- 01Z FOR LINGERING PRECIP. SIMILAR PATTERN
TOMORROW WITH MAINLY AFTERNOON TSRA. WEST COMPONENT WINDS EXPECTED
THROUGH THE PERIOD.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON TIMING AND LIKELIHOOD OF TSRA
HIGH ON ALL OTHER ELEMENTS

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          93  72  94  72 /  50  30  50  30
ATLANTA         92  74  92  73 /  40  30  50  30
BLAIRSVILLE     87  68  87  67 /  40  30  40  30
CARTERSVILLE    92  70  92  71 /  50  30  40  30
COLUMBUS        93  74  94  73 /  40  30  50  30
GAINESVILLE     92  72  92  72 /  50  30  40  30
MACON           91  73  94  73 /  50  30  50  30
ROME            93  70  94  72 /  60  30  40  30
PEACHTREE CITY  91  71  92  71 /  40  30  50  30
VIDALIA         92  74  94  75 /  50  30  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: CRISP...DODGE...DOOLY...MONTGOMERY...PULASKI...
STEWART...SUMTER...TELFAIR...TOOMBS...WEBSTER...WHEELER...WILCOX.

&&

SHORT TERM...SNELSON
LONG TERM....BAKER
AVIATION...SNELSON
Hazardous weather outlook, Jul 17, 5:01 AM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 AM EDT TUE JUL 17 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-180915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
501 AM EDT TUE JUL 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING.

.SYNOPSIS...
UPPER LEVEL DISTURBANCE...COMBINED WITH A WARM...MOIST...AND
UNSTABLE ENVIRONMENT WILL PROMOTE AFTERNOON AND EVENING
THUNDERSTORM DEVELOPMENT OVER NORTH AND CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE HEAVY RAIN...DAMAGING WINDS...AND
FREQUENT CLOUD TO GROUND LIGHTNING. THE MOST LIKELY TIME FOR
DEVELOPMENT WILL BE BETWEEN NOON AND 10 PM.

.DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL MOVE OVER NORTHERN FLORIDA...AND
THEN NORTHWARD INTO SOUTH AND CENTRAL GEORGIA THROUGH TODAY. THIS
ADDED ENERGY...COMBINED WITH THE ALREADY MOIST AND UNSTABLE
ENVIRONMENT...WILL ALLOW SCATTERED AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS TO DEVELOP TODAY. CAPE VALUES BETWEEN 1500 AND
2500 J/KG ARE EXPECTED AS THE ATMOSPHERE BECOMES INCREASINGLY
UNSTABLE WITH THE PEAK DAYTIME HEATING. THIS INSTABILITY WILL
SUPPORT SOME STRONG STORMS...AND ISOLATED SEVERE STORMS ARE
POSSIBLE. PRECIPITABLE WATER VALUES NEAR 1.8 INCHES...AND K-INDEX
VALUES IN THE UPPER 30S INDICATE THAT HEAVY RAIN REMAINS A THREAT.
PONDING OF WATER ON ROADWAYS AND RISES OF SMALL CREEKS AND STREAMS
CAN BE EXPECTED IN AREAS WHERE HEAVY DOWNPOURS RESULT FROM SLOW
MOVING STORMS. DAMAGING WIND IS ALSO A THREAT WITH THE STRONGEST
STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...WITH THE POSSIBILITY
OF ISOLATED SEVERE STORMS AS THE UNSTABLE ENVIRONMENT PERSISTS
THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF ANY SEVERE WEATHER THROUGH THE WEB BY GOING
TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jul 17, 3:10 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
310 PM EDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     WALNUT GROVE            33.74N 83.85W
07/17/2012                   WALTON             GA   911 CALL CENTER

            SEVERAL TREES BLOWN DOWN IN THE WALNUT GROVE AREA.

0220 PM     TSTM WND DMG     OXFORD                  33.62N 83.87W
07/17/2012                   NEWTON             GA   911 CALL CENTER

            SEVERAL TREES BLOWN DOWN IN THE OXFORD AREA.

&&

KFRANTZ
Special weather statement, Jul 17, 3:16 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT TUE JUL 17 2012

GAZ066-078-171945-
316 PM EDT TUE JUL 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP AND HARRIS
COUNTIES UNTIL 345 PM EDT...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINE MOUNTAIN-CALLAWAY GARDENS...MOVING
SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP AND HARRIS COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE F.D. ROOSEVELT STATE PARK...PINE
MOUNTAIN-CALLAWAY GARDENS AND HAMILTON. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3274 8509 3291 8491 3289 8486 3287 8486
      3287 8483 3286 8480 3265 8489
TIME...MOT...LOC 1916Z 032DEG 18KT 3282 8493
Special weather statement, Jul 17, 3:21 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT TUE JUL 17 2012

GAZ105-171945-
321 PM EDT TUE JUL 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN DOOLY COUNTY
UNTIL 345 PM EDT...

AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINEHURST...MOVING SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
DOOLY COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE PINEHURST...RICHWOOD...LILLY AND VIENNA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3203 8379 3217 8395 3225 8374 3221 8370
TIME...MOT...LOC 1922Z 041DEG 8KT 3221 8376
Local storm report, Jul 17, 3:27 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     WINDER                  33.99N 83.72W
07/17/2012                   BARROW             GA   911 CALL CENTER

            SEVERAL TREES AND POWER LINES BLOWN DOWN IN THE WINDER
            AREA.

&&

KFRANTZ
Local storm report, Jul 17, 3:36 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT TUE JUL 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             3 ESE NORCROSS          33.92N 84.17W
07/17/2012  E0.75 INCH       GWINNETT           GA   PUBLIC

            PENNY SIZED HAIL REPORTED NEAR NORCROSS.

&&

KFRANTZ
Special weather statement, Jul 17, 3:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT TUE JUL 17 2012

GAZ016-172015-
339 PM EDT TUE JUL 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHITE COUNTY
UNTIL 415 PM EDT...

AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HELEN...MOVING SOUTH AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITE COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WHITLEY GAP SHELTER...SMITHGALL WOODS CONSERVATION
AREA...UNICOI STATE PARK...ANNA RUBY FALLS...ROBERTSTOWN...HELEN...
SAUTEE...QUALATCHEE LAKE...CLEVELAND AND MOSSY CREEK. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3474 8362 3468 8363 3466 8365 3464 8364
      3451 8368 3454 8385 3456 8387 3459 8386
      3462 8387 3478 8382
TIME...MOT...LOC 1939Z 015DEG 12KT 3467 8374

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 9:50 PM EDTSpecial Weather StatementFFCWilkes25 min
Jul 17, 11:51 AM EDTSpecial Weather StatementFFCToombs24 min
Jul 17, 12:38 PM EDTSpecial Weather StatementFFCToombs37 min
Jul 17, 12:46 PM EDTSpecial Weather StatementFFCJackson29 min
Jul 17, 12:58 PM EDTSpecial Weather StatementFFCMuscogee32 min
Jul 17, 1:08 PM EDTSpecial Weather StatementFFCFulton37 min
Jul 17, 1:17 PM EDTSpecial Weather StatementFFCBarrow28 min
Jul 17, 1:26 PM EDTSpecial Weather StatementFFCPike34 min
Jul 17, 1:34 PM EDTSpecial Weather StatementFFCTalbot26 min
Jul 17, 1:44 PM EDTSpecial Weather StatementFFCWalton31 min
Jul 17, 1:53 PM EDTSpecial Weather StatementFFCToombs22 min
Jul 17, 1:56 PM EDTSpecial Weather StatementFFCForsyth34 min
Jul 17, 2:03 PM EDTSpecial Weather StatementFFCChattahoochee27 min
Jul 17, 2:05 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton40 min
Jul 17, 2:11 PM EDTSevere Thunderstorm WarningFFCGwinnett36 min
Jul 17, 2:13 PM EDTSevere Thunderstorm WarningFFCMarion22 min
Jul 17, 2:19 PM EDTSevere Thunderstorm WarningFFCDeKalb, Rockdale26 min
Jul 17, 2:29 PM EDTSpecial Weather StatementFFCTalbot31 min
Jul 17, 2:53 PM EDTSpecial Weather StatementFFCDeKalb, Newton, Rockdale37 min
Jul 17, 3:14 PM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale22 min
Jul 17, 3:16 PM EDTSpecial Weather StatementFFCHarris29 min
Jul 17, 3:21 PM EDTSpecial Weather StatementFFCDooly24 min
Jul 17, 3:31 PM EDTSevere Thunderstorm WarningFFCDooly29 min
Jul 17, 3:40 PM EDTSpecial Weather StatementFFCSchley35 min
Jul 17, 3:44 PM EDTSpecial Weather StatementFFCHarris31 min
Jul 17, 3:46 PM EDTSpecial Weather StatementFFCButts, Lamar, Monroe, Spalding44 min
Jul 17, 3:57 PM EDTSpecial Weather StatementFFCFayette33 min
Jul 17, 3:58 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe47 min
Jul 17, 4:00 PM EDTSpecial Weather StatementFFCDooly30 min
Jul 17, 4:03 PM EDTSpecial Weather StatementFFCHancock27 min
Jul 17, 4:06 PM EDTSpecial Weather StatementFFCSchley24 min
Jul 17, 4:29 PM EDTSpecial Weather StatementFFCSchley31 min
Jul 17, 4:31 PM EDTSpecial Weather StatementFFCBibb, Crawford, Houston, Peach, Pike, Talbot and 3 more29 min
Jul 17, 4:34 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike41 min
Jul 17, 4:52 PM EDTSevere Thunderstorm WarningFFCSumter38 min
Jul 17, 4:53 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor52 min
Jul 17, 4:56 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington, Wilkinson34 min
Jul 17, 5:00 PM EDTSpecial Weather StatementFFCHeard, Troup45 min
Jul 17, 5:05 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Jones, Twiggs25 min
Jul 17, 5:09 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup51 min
Jul 17, 5:23 PM EDTSpecial Weather StatementFFCMacon37 min
Jul 17, 5:28 PM EDTSpecial Weather StatementFFCOglethorpe32 min
Jul 17, 5:30 PM EDTSpecial Weather StatementFFCWilkinson30 min
Jul 17, 5:44 PM EDTSpecial Weather StatementFFCHeard31 min
Jul 17, 5:48 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard42 min
Jul 17, 5:59 PM EDTSpecial Weather StatementFFCHarris31 min
Jul 17, 6:12 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee33 min
Jul 17, 6:22 PM EDTSpecial Weather StatementFFCCatoosa23 min
Jul 17, 6:50 PM EDTSpecial Weather StatementFFCCarroll25 min
Jul 17, 6:52 PM EDTSpecial Weather StatementFFCStewart23 min
Jul 17, 7:15 PM EDTSpecial Weather StatementFFCCarroll30 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.